# SDR MASA2015082412338

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 2,701 hours, 1,602 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Unsecure
- Location: Aft Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAPID CABIN DECOMPRESSON, DIVERTED.  FOUND RT AFT SERVICE DOOR PRESSURE SEAL NOT SECURE, FERRIED.
